Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, I'm nearing the end of my first month of roaccutane treatment @ 30mg/day. I have always had mild depression that could sometimes be moderate but this would happen one or two days a week as compared to now, where my mood fluctuates daily.

I was wondering if it's safe to take St. John's Wort to treat this. I have only heard of the herb interacting with Roaccutane by reducing the effectiveness of birth control pills. I don't think I will get pregnant and so I was wondering if this is the ONLY reason not to take SJW while on the tane. I don't want to grow breasts or anything. Thanks!

Share this post


Link to post
Share on other sites

You don't *think* you will get pregnant? You know, if that means there's a tiny chance you will...you could make a fortune being the world's first pregnant man. If some dude in America hadn't beaten you to it!

I'd check with your derm or GP before taking it just incase it can affect the effectiveness of tane or cause any extra side effects.

I'm sorry, I just realised my post was no help at all :(

Share this post


Link to post
Share on other sites

Thanks, even if you didn't give me an answer to my question. You made me not look like a 'nobby no-mates' with an empty topic.

Share this post


Link to post
Share on other sites

Check with your dermatologist first but you might also want to try fish oil capsules, with omega 3 and omega 6. I found they're helpful in reducing depression which I still get after takeing roaccutane, does'nt get rid of it but makes it less severe. I use the eye q capsules, available in Boots, their not cheap but they last for a while. I take them with St John's wort every day.

Share this post


Link to post
Share on other sites

I agree that fish oil is good for depression but it broke me out horribly. Was so amazingly weird to find how much easier everything was to do, but my skin comes first (lol).

Share this post


Link to post
Share on other sites

You know what, fuck it. I'm popping my first SJW now. I don't want to ask my dermatologist because she can't find out that I'm prone to depression, I'm already on quite a low dose. I'll let you guys know how I get on.

Share this post


Link to post
Share on other sites

I stopped taking it after a few days because I got scared of the sun sensitivity. But anyway, I've noticed I'm a lot better now anyways, I guess it's lifting a bit until my next episode :DD

Share this post


Link to post
Share on other sites
Ok, I'm nearing the end of my first month of roaccutane treatment @ 30mg/day. I have always had mild depression that could sometimes be moderate but this would happen one or two days a week as compared to now, where my mood fluctuates daily.

I was wondering if it's safe to take St. John's Wort to treat this. I have only heard of the herb interacting with Roaccutane by reducing the effectiveness of birth control pills. I don't think I will get pregnant and so I was wondering if this is the ONLY reason not to take SJW while on the tane. I don't want to grow breasts or anything. Thanks!

That's alright... we'll swap bras, it'll be fun! -kisses-

Thanks, even if you didn't give me an answer to my question. You made me not look like a 'nobby no-mates' with an empty topic.

LOL! That made my day... =3

Share this post


Link to post
Share on other sites
That's alright... we'll swap bras, it'll be fun! -kisses-

Ok, but it has to be one that you have worn for a while :wiggle:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×